| Lot Number |
1963392 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
12/23/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by (b)(6), an onkos sales representative, that a 81-year-old male patient with an eleos distal femur replacement underwent a revision due to an alleged peri-operative joint infection.
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the alleged peri-operative joint infection was not related to the design, manufacture, and/or sterilization of the revised implant.